# SDR MWEA95358

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Socket
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ONE EMERGENCY LIGHT ON FLOOR TRACK INOP.  MAINTENANCE REPLACED LIGHT SOCKET AT ROW 17, OPS CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
